TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives    The Holiday Resource

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Voldermorts Stalker
I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 28
Gender: Female
Location: where ever the coffee is

Posts: 3,452
Blog Entries: 1468
Join Date: January 6th 2009

Amitriptyline? - October 24th 2017, 11:09 PM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

I dont know if its possible etc but ever since starting taking amitriptyline 10mg i've been constantly hungry like I will take it at night like the dr said to do... but twenty minuets later im like starving hungry to the point where I am literally eating like 4 peices of bread at night and throughout the day I will feel really hungry and its not like I'm not eating because I am. like I'm eating [Edited] through out the day so its not like im not eating enough....because i am like eating alot, i do alot of activity and am very active, im also trying to loose weight.... its not like my diets unhealthy either like i will eat sweet potoate etc with my main meal... have a sandwhich for lunch etc... i just dont get it. like the only thing i can think of its the medication the amitriptyline... but it didnt list in the side effects in the leaflet that hunger is a side effect? or is it something else , i know its not worms... because ive looked up the symptoms of worms and i dont have the symptoms.



BADGER BADGER BADGER.........MUSHROOM!!!
Videos team
, articles team and helplink mentor and associate live help operator.

Last edited by Celyn; October 28th 2017 at 12:26 AM. Reason: Food diaries are against Code of Conduct.
   
  (#2 (permalink)) Old
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 15,507
Blog Entries: 1660
Join Date: January 18th 2009

Re: Amitriptyline? - October 24th 2017, 11:27 PM

Hey,

My dad was put on this medication (Brand name is Elavil) and it caused him to gain weight. The medication can increase hunger. I am not certain why the pamphlet you were given does not mention anything about any of that though. I would suggest that you talk to your doctor about it and go from there. I know, after a time, my dad ended up going off Elavil because of the side effects.

I forgot to add, for some people, side effects of medications only last for a bit and then they wear off. My dad and his doctor had him stay on this medication for a bit because it was their hope that would happen. However, it did not end up happening and so my dad's doctor decided to put him on something else.

Best regards.


|Lead Moderator|Newsletter Officer|
   
Closed Thread

Bookmarks

Tags
amitriptyline

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2018, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.